Group photo
Author:
STANNER3's Photo STANNER3 Posts: 2,459
7/6/09 2:06 P

My SparkPage
Send Private Message
Reply
Steph, hope you receive good news from the doctor today, and that even if the hyperbaric treatment wasn't meant to help the rash, that is will do so anyway!

Very true about a blessing in disguise, and very healthy way to look at the whole miserable situation!! Sounds like you are moving on and ready for the next chapter.....we'll check in on you again later!

Suzanne

Suzanne

That which does not kill us makes us stronger.

Phil. 4:13 "I can do all things through Christ who strengthens me."

"A pessimist sees the difficulty in every opportunity; An optimist sees the opportunity in every difficulty. Winston Churchill

"Victory is not found in the ease of our circumstances, nor in the strength of our own resources, but in the presence of the Lord, who is with us" Roy Lessin


 Pounds lost: 7.4 
0
5
10
15
20
GATOR12's Photo GATOR12 Posts: 4,655
7/6/09 11:47 A

My SparkPage
Send Private Message
Reply
Steph, praying for good report and encouraging words from dermatologist, good tx at bari chamber and itching to ease. Sounds like you are tolerating things and a tad better. Praise Him. LOL Brenda

Brenda


 current weight: -1.0  under
5
2.5
0
-2.5
-5
STEPH606's Photo STEPH606 Posts: 343
7/6/09 7:21 A

My SparkPage
Send Private Message
Reply
Good morning. The benadryl has helped some, and the rash on my face has calmed a bit, which is nice. the itching is terrible, and from the neck down, I am pretty red and splotchy. it seems like it is getting better in the reverse order of how the rash started. at least the compression vest is keeping me from being able to itch my torso too much.

i start hyperbaric therapy today. i know it is not for rashes, but since it is supposed to help healing, maybe it will help heal up the rashes.

I see my plastic surgeon this afternoon. I am anxious to ask him if the left side is just swollen or if I will have more skin on that side permanently. I am still having a hard time looking at myself, but the rash has really refocused my attention. What a weird blessing in disguise.

GATOR12's Photo GATOR12 Posts: 4,655
7/6/09 1:09 A

My SparkPage
Send Private Message
Reply
Steph, I hope today finds you less swollen and feeling better and that you rested well. I am miserable when others can "see" how bad I feel!! And sounds like you are visible.

Brenda


 current weight: -1.0  under
5
2.5
0
-2.5
-5
KARENAZ's Photo KARENAZ Posts: 312
7/5/09 10:21 P

My SparkPage
Send Private Message
Reply
Steph, I hope you are feeling much better now, let us know how you are doing. Keeping you in my thoughts and prayers. Karen

 current weight: 173.0 
200
190
180
170
160
ROXANNEGREY's Photo ROXANNEGREY Posts: 419
7/5/09 10:13 P

My SparkPage
Send Private Message
Reply
Uhhh...What's "normal?"

Oh my, Steph! You have really been through it! I sure do hope you are feeling much better by the time you read this. Maybe the Benadryl will help the rash and allow you to snooze through some of this! You are in my thoughts and prayers.
emoticon emoticon
Roxanne

It is good to give thanks to the Lord and to sing praises to Your name, O Most High; To declare Your lovingkindness in the morning and Your faithfulness by night.
Psalm 92:1-2

For I am about to do something new. See, I have already begun! Do you not see it?... Isaiah 43:19


 Pounds lost: 0.0 
0
4
8
12
16
STANNER3's Photo STANNER3 Posts: 2,459
7/5/09 5:39 P

My SparkPage
Send Private Message
Reply
As they say, LOL!! Joy, I hope to never be considered normal, that would be way too boring!

Suzanne

Suzanne

That which does not kill us makes us stronger.

Phil. 4:13 "I can do all things through Christ who strengthens me."

"A pessimist sees the difficulty in every opportunity; An optimist sees the opportunity in every difficulty. Winston Churchill

"Victory is not found in the ease of our circumstances, nor in the strength of our own resources, but in the presence of the Lord, who is with us" Roy Lessin


 Pounds lost: 7.4 
0
5
10
15
20
SOUPY18's Photo SOUPY18 Posts: 3,314
7/5/09 5:36 P

My SparkPage
Send Private Message
Reply
Keeping you in my thoughts and prayers -- hope you will be feeling more comfortable very soon.

Edited by: SOUPY18 at: 7/5/2009 (23:09)
A diamond was only made beautiful after millions of years as a lump of coal.


 Pounds lost: 13.5 
0
4.5
9
13.5
18
JOYSGARDEN's Photo JOYSGARDEN SparkPoints: (0)
Fitness Minutes: (4,510)
Posts: 12,869
7/5/09 3:01 P

My SparkPage
Send Private Message
Reply
Just stay on top of it, so it doesn't get worse for you.

Thoughts, prayers and hugs going out to you and yours. Hang tough!! Hope each day brings you a little closer to "normal"! LOL Are any of us normal???? Hugs!


♥ .* ) ..*) -::-
(. ;..♥ .* ) ..*) -::- ♥.*-:
(. ;..♥ Joy ♥.*) ;..
♥.*-:♥:-. ;..♥ -::-
Albion, PA
Joined 2/10/08

Co-leader of Managing Diabetes, Over 50+Over 50+
View my photos @ flickr.com/photos/joysgarden


 Pounds lost: 30.0 
0
12.5
25
37.5
50
GRACIE0204's Photo GRACIE0204 Posts: 5,275
7/5/09 1:47 P

My SparkPage
Reply
Oh I'm sorry your having the allergic reaction. But of course it is a nice distraction too. I know it is a challenge to deal with the after surgery "look" but when the swelling goes down it should help. We get this vision of what it will look like in our head and it isn't always what we expect or envisioned but we are here to support you through this. It amazes that I learn more things about this disease and surgeries everyday. I think every time I see the plastic surgeon or his nurse I learn something new-some thing I never anticipated. It a continual learning experience and thank God we have this wonderful team and such great support from all of them. Hang in there and if the rash continues you will probably want to contact your doc again-if it is a bad allergic reaction you might need steroids to help with the swelling if it worsens-but it sounds like it is going down. You are in my thoughts and prayers. emoticon

Corri :)
Leader Living with Bipolar team.

Co-Leader DNA Team-Diabetes, Nutrition. & Action

May the road rise up to meet you may the wind be always at your back may the sunshine warm upon your face and the rains fall soft upon your fields May God hold you in the Palm of his Hand

an Irish Blessing


 current weight: 322.0 
327
306.5
286
265.5
245
RAVENCREST1's Photo RAVENCREST1 Posts: 547
7/5/09 12:22 P

My SparkPage
Send Private Message
Reply
emoticon

 Pounds lost: 18.0 
0
4.5
9
13.5
18
STEPH606's Photo STEPH606 Posts: 343
7/5/09 9:19 A

My SparkPage
Send Private Message
Reply
I think it is like the hitting my foot with a hammer... I talked with my doctor yesterday, and he said I could stop the one antibiotic and start benadryl. My husband thinks that the swelling in my face is getting better since I have been awake, but the rash makes me look like I have red orange peel skin. Uuuuggghhh. At least after all this, the next time I do not feel well, I will be able to keep it in perspective.

I just hope the swollen face and rash go away quickly. Thank you for the thoughts and support. It helps to know all that positive, healing energy is out there.

STANNER3's Photo STANNER3 Posts: 2,459
7/5/09 9:07 A

My SparkPage
Send Private Message
Reply
Oh no, are you kidding me? I hope you're staying positive through this, because I can see how it could "get to you" quite easily!! Yes, I would wait until the swelling goes down to evaluate the situation. Did you talk to your doctor about the reaction? Maybe it's good that you're preoccupied with that, but gees! I guess it's the whole "hit your foot with a hammer and you'll forget how much your headache is bothering you" ploy.....I wouldn't advise it, but hey, if it's working for you, might as well go with it!

We love you and send our prayers and best wishes your way for speedy recovery and that your reaction would resolve!


Suzanne emoticon emoticon emoticon

Suzanne

That which does not kill us makes us stronger.

Phil. 4:13 "I can do all things through Christ who strengthens me."

"A pessimist sees the difficulty in every opportunity; An optimist sees the opportunity in every difficulty. Winston Churchill

"Victory is not found in the ease of our circumstances, nor in the strength of our own resources, but in the presence of the Lord, who is with us" Roy Lessin


 Pounds lost: 7.4 
0
5
10
15
20
STEPH606's Photo STEPH606 Posts: 343
7/5/09 8:12 A

My SparkPage
Send Private Message
Reply
I am back up and about after surgery last week to undo the reconstruction. It does not look like I thought it would, but since there is still a lot of swelling, I am trying to stay positive until things heal up.

I am having some kind of allergic reaction to either the anesthesia or the antibiotic, I have a rash from head to toe and my face is really swollen (no more worry lines in my forehead at least). That seems to be keeping my mind off of everything else.

Thanks for all the support and thoughts!

Page: 1 of (1)  

Report Innappropriate Post

Other Breast Cancer Survivors and Those Who Care General Team Discussion Forum Posts

Topics:
Last Post:
6/14/2020 10:37:04 PM
6/20/2020 1:10:08 AM
6/5/2020 5:14:55 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x17755x26778397

Review our Community Guidelines